# SDR 96UAL900059

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986UA
- Make and model: Boeing 737291
- Aircraft serial: 21748
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1061096115
- Condition: Inoperative
- Location: Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

CREW REPORTS NR TWO ENGINE FIRE WARNING WENT OFF IN CLIMB-OUT.  FIRED BOTTLE AND SHUT DOWN ENGINE.  REPLACED LOWER FIRE LOOP DETECTOR.  TESTED ENGINE FIRE DETECTION SYSTEM.  CHECKS O.K.
